# SDR 01FDEA00566

- Difficulty date: July 16, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 63,240 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS 1 CRACK AT FASTENER LOCATION AND 1 DOUBLE AT FASTENER.  FAB, INSTALLED AND REPAIRED HOLE PER IAW EA 8-5310-56130 & DC10 SRM 53-12-01 FIG 12, SHT 1 & 53-30-00 FIG 5.
